# SDR CALA0700051

- Difficulty date: February 4, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 23,508 hours, 8,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531033
- Condition: Corroded
- Location: Bs 375
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT STA 375, LBL 24.75.  THE CORRODED SECTION OF SEAT TRACK WAS REMOVED AND REPLACED IAW ECRA 5321-01379 AND SRM 51-40-02.
